# SDR CALA2017042101079

- Difficulty date: April 21, 2017
- Submitted: April 22, 2017
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 60,239 hours, 24,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT OPS CHECK IS FAILING PER 2 SVC RESET AFT L CENTER EPSU BATTERY. GROUND TESTED GOOD IAW 33-00-00.
